MathSciNet Relay Station
MathSciNet bibliographic data
MR223448 (36 #6496) 20.25
Thompson, John G. Toward a characterization of $E\sb{2}\sp{\ast} (q)$. J. Algebra 7 1967 406–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement